Journal Article

Ascites in a polycystic patient.

D Chauveau, J P Grünfeld, F Durand and J Belghiti

in Nephrology Dialysis Transplantation

Volume 12, issue 1, pages 228-230
Published in print January 1997 | ISSN: 0931-0509
Published online January 1997 | e-ISSN: 1460-2385 | DOI:
Ascites in a polycystic patient.

Show Summary Details

Journal Article.  0 words. 

Subjects: Nephrology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.